Analytical solutions to a quasilinear differential equation related to the Lane-Emden equation of the second kind

Authors

    Authors

    R. A. Van Gorder

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Celest. Mech. Dyn. Astron.

    Keywords

    Lane-Emden equation of the second kind; Bonnor-Ebert gas spheres; Perturbation method; delta-expansion method; Quasilinear differential; equation; QUANTUM-FIELD THEORY; LOCAL GAUGE-THEORIES; DELTA-EXPANSION; NONPERTURBATIVE CALCULATION; PERTURBATIVE APPROACH; SERIES; MODEL; Astronomy & Astrophysics; Mathematics, Interdisciplinary Applications

    Abstract

    We apply the delta-expansion method to a transformed Lane-Emden equation. The results are then transformed back, and we recover analytical solutions to the Lane-Emden equation of the second kind (which describes Bonnor-Ebert gas spheres) in a special case. The rapid convergence of the method results in qualitatively accurate solutions in relatively few iterations, as we see when we compare the obtained analytical solutions to numerical results.

    Journal Title

    Celestial Mechanics & Dynamical Astronomy

    Volume

    109

    Issue/Number

    2

    Publication Date

    1-1-2011

    Document Type

    Article

    Language

    English

    First Page

    137

    Last Page

    145

    WOS Identifier

    WOS:000286662300002

    ISSN

    0923-2958

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.